Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Independent knots in Birkhoff interpolation


Author: G. G. Lorentz
Journal: Bull. Amer. Math. Soc. 82 (1976), 783-785
MSC (1970): Primary 41A05; Secondary 15A36
MathSciNet review: 0415127
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A05, 15A36

Retrieve articles in all journals with MSC (1970): 41A05, 15A36


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14163-8
PII: S 0002-9904(1976)14163-8